# SDR UPS03840003

- Difficulty date: December 30, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 74,695 hours, 25,599 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  SEAT TRACK WORN FS 710 LBL 50 DOT EO314.  BLENDED AREA AND FOUND OUT OF LIMITS AT FS 685 AND 690.  ROUTED OUT DAMAGE IAW DC8 SRM 53-2-3.  ALODINED, PRIMED AND INSTALLED PLUG IAW DC8 SRM 53-2-3.
